MAUDE Adverse Event Report: Lake Region Medical ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 guidewire

Lake Region Medical ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 guidewire
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE 014 guidewire
Manufacturer (Section D)
Lake Region Medical
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
Lake Region Medical
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key50067449
Report Number3006010712-2026-00012
Device Sequence Number10078011
Product Code DQX
UDI-Device Identifier10816349014854
UDI-Public(01)10816349014854
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number10177030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown